Orthogonal Polynomials and Their Asymptotic Behavior

Research output: Chapters, Conference Papers, Creative and Literary WorksRGC 32 - Refereed conference paper (with host publication)peer-review

View graph of relations

Related Research Unit(s)

Detail(s)

Original languageEnglish
Title of host publicationProceedings of the International Workshop
EditorsCharles Dunkl, Mourad Ismail, Roderick Wong
PublisherWorld Scientific Publishing Co.
Pages409-422
ISBN (electronic)978-981-4492-52-2
ISBN (print)978-981-02-4393-7
Publication statusPublished - Oct 2000

Abstract

Orthogonal polynomials play an important role in many problems in physics and
engineering sciences. In this paper, we first review some common properties of
the classical orthogonal polynomials and methods of obtaining their asymptotic
behavior. Then we mention two long-standing problems concerning Jacobi polynomials that have been settled in the last 10 years. Finally, we introduce some non-classical orthogonal polynomials, such as Charlier, Pollaczek, Meixner, and Meixner-Pollaczek polynomials, and present some new results about their symptotic behavior.

Citation Format(s)

Orthogonal Polynomials and Their Asymptotic Behavior. / WONG, Sue Cheun Roderick.
Proceedings of the International Workshop. ed. / Charles Dunkl; Mourad Ismail; Roderick Wong. World Scientific Publishing Co., 2000. p. 409-422.

Research output: Chapters, Conference Papers, Creative and Literary WorksRGC 32 - Refereed conference paper (with host publication)peer-review